# SDR FDEA201411173720

- Difficulty date: November 17, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 91,003 hours, 37,912 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Part number: 831651
- Part serial: 2608
- Condition: Failed
- Location: Anti-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING ANTI-ICE DISAGREE AFTER TAKEOFF, FOLLOWED  BY AIR SYS 1 OFF.  AFTER CONSULTING MOC & GOC RETURNED.  TROUBLESHOOTING IAW FIM 30-11 TASK 801.  AIR SYS 1 OFF ALERT SUGGESTS USING FIM 36-23 TASK 803.  FOUND FAULT BALL ON PNEUMATIC MANIFOLD FAULT INDICATOR PRESS SWITCH LT WING.  ORDERED PRESS SWITCH.  R & R LT WING MANIFOLD FAIL DETECT PRESS SWITCH IAW AMM 36-23-03-4-0.  OPERATIONS CHECKED GOOD.  ACFT OK FOR SERVICE.
